MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER

DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER
Catalog Number 5704110
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the device generated alarm and stopped ventilation - exchange to the standby equipment immediately.No injury or serious impairment of health of the patient reported.
 
Additional Manufacturer Narrative
The event was reported by the user facility to the national authority.Draeger was not involved in device check or analysis of the reported event.The device is not under maintenance contract with draeger und thus, no records about the actual service state are available.On request the hospital (icu manager) replied that a 3rd service provider performed the onsite check after the event and diagnosed the internal battery must be replaced.Reportedly the device is already back in use.No further information was available.Due to the very little information the manufacturer is not able to draw any conclusion about the root cause of the event or if appropriate measures and repairs by a 3rd party service provider has been performed after the event.Under consideration that the diagnosis is correct and comprehensive, it must be assumed that the device was not connected to mains supply at the time of event; otherwise either a defective battery would not have led to a complete shut down.It must be remarked, that the identical device was already subject to a reported event 3 weeks before the actual event, but the hospital refused an inspection or check of the affected device by draeger service organisation.

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHER
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
MDR Report Key15493291
Report Number9611500-2022-00251
Device Sequence Number1870426
Product Code CBK
UDI-Device Identifier04048675398516
UDI-Public(01)04048675398516(11)160620(17)160929(93)5704110-11
Combination Product (Y/N)N
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5704110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown